Men’s high fever 40 degrees systemic decay into a “skin” because a common medicine

what is the largest organ of the human body? The skin! It carries on the protection of the body, sweat, feeling cold and heat and pressure… What happens if people didn’t skin? A few days ago, a man caused by drug allergy skin stripped, the rescue of danger.

d: sick arbitrary use of avoid by all means

recently, the provincial hospital dermatological department will treat a systemic skin peeling caused by drug allergy patients.

onset

a month ago, zhang lives in bin county because of trivial matters at that time didn’t want to drank pesticide, by his family to a local hospital for more than ten days, and point this at home for a few days after discharge of penicillin. Twenty days ago, Mr. Zhang found a stars on the palms of erythema, began to not care about, not to two days time, erythema spread the whole body, the erythema on the palms and soles not only increase at the same time, also the blister in the middle.

on January 17, the family will he sent to the provincial hospital dermatological department, Mr. Zhang at this time not only the whole body is full of erythema, blister, temperature has nearly 40 degrees at the same time.

images provided by the hospital

diagnosis

after diagnosis, Mr Zhang was toxic epidermal necrosis release. The disease is caused by drug allergy, is one of the most serious drug eruption and mortality rate of more than 60% in clinic. Only 2 days time, Mr. Zhang blister started to relax the body, and stripped, subcutaneous large erosion surface. & other; Rarely seen in recent years, the disease in clinic, and systemic skin except scalp like Mr Zhang had nearly stripped of critically ill patients is hard to see. Throughout the &; , deputy director of dermatology [said.

after a dermatologist nurses combined treatment for half a month, Mr Zhang’s vital signs stable gradually, a few more days, he can go home.

the doctor remind: life, almost all drugs have the possibility of allergies, but with antipyretic analgesics, antibiotics, antidepressants, and some Chinese medicine caused by drug allergy. As a result, people in sick of avoid by all means casual drug use by oneself, is best done under the guidance of professional doctors.

Leave a Reply

Your email address will not be published. Required fields are marked *